Addiction: Substance Abuse Community
Scared....Vicodin Withdrawals? Or something more serious?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Scared....Vicodin Withdrawals? Or something more serious?

I am feeling my pulse very strongly in all areas of my body...my legs, my back, my stomach, and my neck. I also feel little jolts of electricity throughout my muscles randomly. Everything heats up underneath my skin and then cools down...I also randomly get the sensation that something is tickling me from the inside...it comes in my stomach, the bottom of my feet, my calves, my sides and my arms. Is this serious? Could it just be withdrawals? I'm already on day 7 without Vicodin and was never a heavy user. I've used them sense last March (not quite a year).
My heart is beating very heavily. Should I go to the ER?
Blank
2107676_tn?1388977459
I haven't tried it but several people have used Hylands Restless Legs.  You can buy it at Walmart or any Pharmacy.
I know what you mean about how awful it feels.  I was so lucky I didn't have it in my legs.
Do you find it comes in waves.  I could feel it coming on and then after I always seemed to break out in a sweat.  It will start happening less and less very soon and then it just disappears.
The ativan should help with your BP as well.  Take it when you need it but remember it can be addictive as well.  It was a life saver for me when I had panic attacks.  It saved me from relapsing.
14 Comments Post a Comment
Blank
480448_tn?1403547723
It certainly never hurts to go get checked if you're worried, but yes, it sounds like it could be w/d related.  It's common to have an increased BP during w/d's, which would explain the sensations you're feeling.  

If it would make you feel better, certainly, go get checked...let us know!
Blank
2107676_tn?1388977459
Yes, I believe it is from the withdrawal.  I had waves of it.  It sounds like you are very anxious and that too creates all sorts of sensations throughout your body.  The pounding heart and tingly feelings.  
Try to do some deep breathing.  Close your eyes and slowly breathe in thru your nose and then slowly exhale thru your mouth.  Do that a few times.  Take a break and then do it again.  It will help calm you down.
If you are really worried, I agree, go and get checked out.  It will make you feel better.
Blank
4753943_tn?1359938169
I can't afford to go to the ER right now especially if it's just anxiety. I took attivan that my doctor gave me for Effexor withdrawals because I literally felt like I was going to die. I couldn't catch my breath because all of these feelings sent me in to a panic attack.
The tickling feeling is really freaking me out though. Why does that happen?
Blank
2107676_tn?1388977459
I used to get it when I was having a panic attack.  Ativan will really help.  It will calm you down.  How many mgs. are they?  
The anxiety, unfortunately is a bad part of withdrawal from opiates and it comes out of nowhere.  Are you feeling any better since you took the ativan?
Blank
4753943_tn?1359938169
Yeah it took about a half hour before it helped everything. I was able to breathe normal after a couple minutes and then after a while my heart calmed down. I do still feel tickling sensations though and it's really annoying. It makes me twitch and I can't control it.
I have a bad headache now. Is that a side effect of Ativan?
Blank
2107676_tn?1388977459
It's probably more from the stress.  You can take a couple of tylenol for that.  The tickling is very annoying.  I had it in my chest and arms, especially when I tried to sleep.  It would make me have to sit up or get out of bed.  I would be just about to drift off and it would hit me.  It seemed to come in waves and then it would pass.  You start to get it less and less and then it goes away.
Blank
4626633_tn?1382600722
Remember, if you feel at any point it's not anxiety related, go to the ER. You can make arrangements to pay as little as 10$ a month on your balance, and it won't go on your credit score, as long as you make the arrangements with the financial officer within a month.

I feel this is probably anxiety too, but, don't ever let money hold you back if you believe something is really wrong.

Your BP may be high, caused from wds, which will cause a headache big time.

My heart pounded out of my chest for three weeks. I did end up admitted to the hospital day 4-6 I think, but I have and underlying heart problem.

Hope you feel better. Anxiety does some messed up things to your body and mind.

Congrats on day 7!
Blank
4753943_tn?1359938169
This all started last night...As I was going to sleep. Every time I was halfway asleep my calves and feet would have this tickling feeling and my legs would jerk. This happened about 8 times before I was able to finally sleep. I wanted to scream it was so annoying. Then when I got home from work today it started all over my body. This is by far one of the worst feelings I've experienced in the length of this detox.
Blank
4753943_tn?1359938169
Thanks. The Ativan helped a lot. I hate that I had to take it because I want to swear off all medicines after everything I've been through but I had the worst panic attack like never before.
I will for sure go in if it comes back or persistently continues.
Blank
2107676_tn?1388977459
I haven't tried it but several people have used Hylands Restless Legs.  You can buy it at Walmart or any Pharmacy.
I know what you mean about how awful it feels.  I was so lucky I didn't have it in my legs.
Do you find it comes in waves.  I could feel it coming on and then after I always seemed to break out in a sweat.  It will start happening less and less very soon and then it just disappears.
The ativan should help with your BP as well.  Take it when you need it but remember it can be addictive as well.  It was a life saver for me when I had panic attacks.  It saved me from relapsing.
Blank
4753943_tn?1359938169
I know it's addictive. My boyfriend has them in a secret place and will only give me one at his discretion, lol. It was supposed to be for the Effexor withdrawals but last night I literally felt like I was spiraling into death, that's house panicky I was. After taking half it slowly started working.
I can't see myself getting addicted to that stuff though because I don't like the way it makes me feel. I feel uncontrollably drowsy and it gives me a headache. I think I only got addicted to Vicodin because of the physical dependency I developed and the "feel good" mood it put me in.

I haven't had the electrical feeling yet today but I didn't get hot afterwards when I had it yesterday. Underneath the skin on my arms kept getting an intense hot feeling and then would go away. It kept happening and My pulse got heavier and heavier. Then I could feel it everywhere. The weirdest part was I didn't feel anxious, I was watching a movie. What threw me in to a panic was that it didn't go away or ease up at all after a half hour.
Can your body have an anxiety attack without your brain being involved? lol It sounds funny but it feels like that's what happened.
Blank
2107676_tn?1388977459
Yes, they just seem to come out of nowhere while we are detoxing and after.  I felt like it was my body screaming for pills.  At least that's what I thought after I calmed down.  
I
Blank
1305767_tn?1361196276
It sounds like symptoms of panic or anxiety attack which can be brought on by withdrawls
Blank
1508698_tn?1360219310
My heart raced for 2 weeks after I quit I felt like I was going to die any minute.  I took ativan for the anxiety and it worked but you have to be very careful with it because it is very addictive and has even worse withdrawals.  I am 3 1/2 months clean and i still get anxiety but not near as much and not anything as bad as it was in the beggining.  I know how hard that is and how miserable it is.  I hope you feel better soon.  I promise it will get better with time but its not a overnight process.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
Avatar_f_tn
Blank
motye51
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
2083449_tn?1381358308
Blank
Sonrissa
NV
4810126_tn?1409496012
Blank
EvolverU
Boston, MA